# SDR DALA2014093005360

- Difficulty date: September 29, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 60,732 hours, 44,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT AT 35E WAS INOPERATIVE.  MAINTENANCE REPLACED THE PIGTAIL AT 35D AND THE OPS CHECK WAS GOOD.
